# SDR AALA202503057922

- Difficulty date: February 22, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 35,083 hours, 15,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR STRUCTURE CHANNEL ASSEMBLY LOCATED FROM STA 500B PLUS 9 INCHES TO STA 500I AT LBL25 REPLACED CHANNEL PER AARD 51-05-00-1.
